MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS4; GENERAL-PURPOSE MULTI-PARAMETER BEDSIDE MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VS4; GENERAL-PURPOSE MULTI-PARAMETER BEDSIDE MONITOR
Model Number 863283
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 reporting insitution phone #: (b)(4).E1 reporter phone #: (b)(6).A philips field service engineer (fse) went to the customer's site; however, the device was unable to be located.Therefore, the cause of the reported problem is unable to be determined.The product malfunction was unable to be confirmed because the customer was unable to locate the device.A review of the service history for this device confirms that the problem has not been reported again for this device.If additional information is received, the complaint file will be reopened for further investigation.
 
Event or Problem Description
Philips received a complaint on a suresigns vs4 indicating that the blood pressure measurements taken are incorrect.The customer stated the device was not being used with patients.No adverse event was reported.

Brand Name
SURESIGNS VS4
Common Device Name
GENERAL-PURPOSE MULTI-PARAMETER BEDSIDE MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key24178857
Report Number1218950-2026-100025
Device Sequence Number13256837
Product Code MHX
UDI-Device Identifier00884838087095
UDI-Public(01)00884838087095
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K163649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863283
Device Catalogue Number863283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown